Über Favardklassen von Summationsprozessen mehrdimensionaler Fourierreihen
Compositio Mathematica, Tome 19 (1968) no. 3, p. 196-212
@article{CM_1968__19_3_196_0,
     author = {Nessel, R. J. and Pawelke, A.},
     title = {\"Uber Favardklassen von Summationsprozessen mehrdimensionaler Fourierreihen},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {19},
     number = {3},
     year = {1968},
     pages = {196-212},
     zbl = {0176.35501},
     mrnumber = {230015},
     language = {de},
     url = {http://www.numdam.org/item/CM_1968__19_3_196_0}
}
Nessel, R. J.; Pawelke, A. Über Favardklassen von Summationsprozessen mehrdimensionaler Fourierreihen. Compositio Mathematica, Tome 19 (1968) no. 3, pp. 196-212. http://www.numdam.org/item/CM_1968__19_3_196_0/

Aronszajn, N. and Smith, K.T., [1] Theory of Bessel potentials. I. Ann. Inst. Fourier 11, (1961), 385-475. | Numdam | Zbl 0102.32401

Berens, H., [2] Approximationssätze für Halbgruppenoperatoren in intermediären Räumen. Schriftenreihe Math. Inst. Univ. Münster, H. 32 (1964), 1-59. | MR 172125 | Zbl 0124.06604

Berens, H., [3] Equivalent representations for the infinitesimal generator of higher orders in semi-group theory. Nederl. Akad. Wetensch. Proc. Ser. A 68and Indag. Math. 27 (1965), 497-512. | Zbl 0135.36701

Berens, H. und Görlich, E., [4] Über einen Darstellungssatz für Funktionen als Fourierintegrale und Anwendungen in der Fourieranalysis. Töhoku Math. Journ. 18 (1966), 429-453. | Zbl 0163.35503

Bochner, S., [5] Summation of multiple Fourier series by spherical means, Trans. Amer. Math. Soc. 40 (1936), 175-207. | JFM 62.0293.03 | Zbl 0015.15702

Bochner, S., [6] Quasi-analytic functions, Laplace operator, positive kernels, Ann. of Math. 51 (1950), 68-91. | MR 32708 | Zbl 0035.33102

Bochner, S., [7] Lectures on Fourier integrals. Princeton 1959. | Zbl 0085.31802

Bochner, S., [8] Harmonic analysis and the theory of probability. Los Angeles 1960.

Butzer, P.L., [9] Über den Grad der Approximation des Identitätsoperators durch Halbgruppen von linearen Operatoren und Anwendungen auf die Theorie der singulären Integrale. Math. Ann. 133 (1957), 410-425. | Zbl 0081.33403

Butzer, P.L., [10] Fourier transform methods in the theory of approximation. Arch. Rat. Mech. Anal. 5 (1960), 390-415. | Zbl 0107.32101

Butzer, P.L., [11] Integral transform methods in the theory of approximation. In: On Approximation theory (Proceedings of the Conference held in the Math. Research Institute at Oberwolfach, 1963). ISNM, vol. 5, Basel (1964), 12-23. | MR 180795 | Zbl 0171.30502

Butzer, P.L. und Görlich, E., [12] Saturationsklassen und asymptotische Eigenschaften trigonometrischer singulärer Integrale. Arbeitsgemeinschaft für Forschung des Landes NRW, Bd. 33 (Festschrift zur Gedächtnisfeier für Karl Weierstraß, 1815-1965), Westdt. Verlag, Köln 1966, 339-392. | MR 196368 | Zbl 0166.07102

Butzer, P.L. and Nessel, R.J., [13] Favard classes for n-dimensional singular integrals. Bull. Amer. Math. Soc. 72 (1966), 493-498. | MR 192249 | Zbl 0143.28603

Butzer, P.L. and Nessel, R.J., [14] Contributions to the theory of saturation for singular integrals in several variables. I. Nederl. Akad. Wetensch. Proc. Ser. A. 69and Indag. Math. 28 (1966), 515-531. | MR 204942 | Zbl 0176.34502

Butzer, P.L. and Sunouchi, G., [15] Approximation theorems for the solution of Fourier's problem and Dirichlet's problem. Math. Ann. 155 (1964), 316-330. | MR 199615 | Zbl 0178.12603

Favard, J., [16] Sur l'approximation des fonctions d'une variable réelle. Colloque d'Anal. Harmon. Publ. C.N.R.S. Paris 15 (1949), 97-110. | MR 32839 | Zbl 0040.02803

Nessel, R.J., [17] Contributions to the theory of saturation for singular integrals in several variables, II, III. Nederl. Akad. Wetensch. Proc. Ser. A 70and Indag Math. 29 (1967), 52-73. | MR 209744 | Zbl 0176.34601

Shapiro, V.L., [18] Fourier series in several variables. Bull. Amer. Math. Soc. 70 (1964), 48-93. | MR 158222 | Zbl 0267.42011

Sunouchi, G. and Watari, C., [19] On determination of the class of saturation in the theory of approximation, I. Proc. Japan. Acad. 34 (1958), 477-481;II, Töhoku Math. Journ. 11 (1959), 480-488. | Zbl 0128.29103

Taibleson, M.H., [20] On the theory of Lipschitz spaces of distributions on Euclidean n-space. J. Math. Mech. 13 (1964), 407-479. | Zbl 0132.09402